Advertisement

Siberian Mathematical Journal

, Volume 34, Issue 1, pp 99–105 | Cite as

Martingale inequalities in rearrangement invariant spaces

  • I. Ya. Novikov
Article

Keywords

Invariant Space Rearrangement Invariant Space Martingale Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. G. Kreîn, Yu. G. Petunin, and E. M. Semënov, Interpolation of Linear Operators [in Russian], Nauka, Moscow (1978).Google Scholar
  2. 2.
    J. L. Lindenstrauss and L. Tzafriri, Classical Banach Spaces. II. Function Spaces, Springer, Berlin (1979).Google Scholar
  3. 3.
    J. L. Doob, Stochastic Processes, Wiley, New York (1953).Google Scholar
  4. 4.
    B. Davis, “On the integrability of the martingale square function,” Israel J. Math.,8, 187–190 (1970).Google Scholar
  5. 5.
    D. L. Burkholder, “Distribution function inequalities for martingales,” Ann. Probab.,1, No. 1, 19–42 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • I. Ya. Novikov

There are no affiliations available

Personalised recommendations